# SDR 20000414SH006

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: General aviation
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066306200
- Part serial: 3008
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ALTIMETER FLAGGED.  COULD NOT DUPLICATE PROBLEM ON TEST BENCH.  RE-CERTIFIED ALTIMETER AND RETURNED TO SERVICE. (X)
